# SDR AWXA200700306

- Difficulty date: January 31, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65176856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED INTERCOSTAL STRAP, BS 348.2, S16L.  REPLACED INTERCOSTAL STRAP, BS 348.2, S16L IAW AWA ER 03-5312-07054-HF4.
